# SDR ASAA2023063043850

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,622 hours, 16,526 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Clogged
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FUEL FILTER BYPASS LIGHT ILLUMINATED ON # 1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FUEL FILTER ELEMENT AND DRAIN PLUG PACKING PER B737-800 AMM 73-11-02, OPS AND LEAK CHECK GOOD. FUEL BYPASS LIGHT REMAINS EXTINGUISHED.
